# SDR KBM2003F00080

- Difficulty date: October 29, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N677JM
- Make and model: Cessna 501
- Aircraft serial: 5010052
- Aircraft time: 10,730 hours
- Engine: Pwa JT15D1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 206540023
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT FORWARD WINDOW CRACKED AND CRAZED.  REMOVED AND REPLACED.
